Effective antipyretics at high temperature in adults

August 18, 2017 23:00 | Otorhinolaryngology

Antipyretic agents on the market are represented in a wide variety.Some medicines only lower the temperature.There are also medicines of complex influence.All variants refer to nonhormonal species.

Antipyretic: operating principle

Fever poses particular bioactive components, which are formed by exposure to toxins, irritants and infectious agents.Pyrogens irritate areas of the hypothalamus, which leads to an increase in body temperature due to the limitation of heat transfer processes.This leads to a narrowing of the blood vessels, a decrease in the blood supply to the blood vessels.

Antipyretic drugs act on the receptors of the hypothalamus, so their sensitivity to pyrogens is reduced.At the same time, heat production by the body decreases, and heat transfer is improved due to the expansion of the blood vessels.Thanks to this mechanism, the body temperature returns to normal.

Indications

When to take antipyretic Doctors extremely recommend the use of antipyretics for the temperature increase prevention.The main indica

tions are:

  1. In adults, the temperature increase is more than 39 degrees.
  2. Body aches, fever and severe headache.
  3. In the presence of epilepsy, when the temperature is above 38 degrees.

Some drugs allow you to cope with muscle and toothache of an average nature.

operating principle of antipyretics:

Rating effective means for adults

One of the most popular are:

  • Panadol,
  • Tylenol,
  • Efferalgan.

Paracetamol acts as the main active ingredient in them.Because of additional substances, paracetamol starts to act faster, but because of them it is not recommended to take drugs for children under 12 years old.

Ibuklin, which contains paracetamol in combination with ibuprofen, is also classified as combined.According to reviews, the effect of the drug is rapid.One tablet can be used three times a day, but it is contraindicated in diseases of the digestive tract and chronic alcoholism.

With one of the most popular is Coldrex.It is available in effervescent tablets and in powder form.In addition to paracetamol contains ascorbic and phenylephrine. Tablets also have caffeine and terpinhydrate.According to reviews, Coldrex reduces body temperature, helps to cope with other symptoms of colds and flu.

Teraflu - a symptomatic drug, which by composition of the trip to the previous one.Available only in powder form.Contraindications include children's age, diabetes, glaucoma and some other diseases.

effective antipyretics

Effective antipyretic agents

Cheap

Ibuprofen - one of the most effective antipyretics.He not only takes off the temperature, but also has an anesthetic effect.Simultaneous food intake slows the rate of absorption.Possible reception for any infectious or colds.According to reviews, adults can alternate ibuprofen with paracetamol.This method allows you to bring down the temperature when other drugs are not suitable.

One of the most favorite drugs is Aspirin.Children under 12 years of age are not allowed to take it because of the possibility of toxic damage to the liver and brain. But adults it is recommended to drink not only from an elevated temperature, but also for the prevention of blood clots, as well as to protect the cardiovascular system.

Acetylsalicylic acid is not used in proven influenza, since it increases the probability of bleeding on a background of increased vascular permeability.According to reviews, aspirin takes good temperature, but sometimes it is ineffective.Many people refuse to take it because of a large number of adverse reactions.

Adults often prefer Paracetamol.Tablets are manufactured by many manufacturers, so the price for them can be different.Paracetamol is in candles, suspensions, tablets and other forms.Allowed to take up to four times a day.The effect is observed after about 30 minutes and lasts up to 4-6 hours.

Adults often adjust metamizole to normalize body temperature.Preparations with this main active ingredient:

  • Braal,
  • Revalgin,
  • Analgin,
  • Baralgin.

The therapeutic effect is achieved if you drink 250-300 mg three times a day.These drugs are on reviews at a lower step, because they cope better with the pain, but as an antipyretic is not always helpful.

Nimesulide is another medicine with a pronounced antipyretic effect.It helps when other drugs are ineffective.Children are contraindicated, because of the negative effect on the liver.Adults should drink no more than 400 mg per day.

Another category of drugs, which has good antipyretic properties, is the combination of drugs.Usually they are designated as a remedy for colds and ARVI and have also an antiviral, analgesic or anti-inflammatory effect.The composition contains paracetamol in a different dosage, supplemented with aspirin or other active ingredients.

Inexpensive temperature aids

Inexpensive antipyretics

Special instructions

Antipyretics are usually given after 4 hours.Combined drugs have a prolonged effect, so they last for 5-6 hours.Drink them preferably at a temperature of not less than 38.5 degrees.The exception is the presence of concomitant diseases.

Antipyretics are used for the shortest course.In the case of prolonged treatment, peripheral blood and liver and kidney conditions are monitored.If it is necessary to detect 17-ketosteroids, the drug is canceled 48 hours before the test.

Aspirin is contraindicated for people suffering from sugar.This drug reduces the level of sugar in the blood, so uncontrolled reception is prohibited.The remaining drugs are allowed for use, but only after consulting a doctor.For older people, the drug is selected taking into account the specificity of concomitant diseases.

Reviews of doctors about antipyretics:

What medications can be pregnant and nursing

High temperature adversely affects the development of the fetus, so a decrease in temperature should occur necessarily.Paracetamol in large doses negatively affects the kidneys and liver.Therefore, in women who have diseases of these organs, the probability of developing side effects is quite large.

However, this active component does not have a negative effect on the fetus.Do not take any other medicines, including those based on ibuprofen.They can lead to fetal pathology.

When lactating Paracetamol is taken after breastfeeding.This will reduce the amount of the drug in the blood.It is best to use candles.They are considered less harmful, since the active components do not penetrate into breast milk.

Folk remedies

Many herbs have antipyretic effect.These include:

  • linden color,
  • plantain,
  • chamomile,
  • dogrose.

Fried onions have the same properties.It is recommended to use it at the very beginning of the disease.Onions not only relieve fever, but also prevent the development of the disease.

Popular antipyretic agents:

Alternative methods

Among alternative methods, wiping and compresses are considered effective.For the first often used apple bite or ordinary vinegar, diluted in water.Concentration should be so weak that it is possible without any consequences for your body to try such water.

Compresses

Vinegar can also be used for compresses.The water of room temperature mixes with table vinegar in a proportion of 2: 1.Then:

  1. Wet a hygroscopic piece of cloth.
  2. Apply to the calves and on the forehead.
  3. For the relief of the condition, the compress is done for at least 40-45 minutes.

You can make and vodka compress.However, if the patient feels uncomfortable, then first put the bandage on the forehead, then on the calves and the wrist area.Do not forget to cover the patient after this.

How to bring down the temperature without tablets?

You can use several methods:

  1. Observe bed rest.
  2. Keep the room temperature up to 20 degrees.
  3. Put on things that absorb sweat well.
  4. Cool the skin by wiping it with a damp cloth.

Lemon juice, ginger, mint leaves and grape juice will help.A drink of these ingredients will help to remove the temperature.

What should I do if medications do not help?

There are many tools that allow you to knock down the temperature.If antipyretic tablets were ineffective, then you can combine their reception with alternative methods of exposure.

If this does not help, call a doctor or an ambulance.The paramedic will put a febrifuge.From injections, the effect usually comes faster.Urgent call the doctor if the heat is accompanied with pale or cyanotic skin.